On orbifolds with discrete torsion. Vafa, C. & Witten, E. J. Geom. Phys., 15:189-214, 1995.
bibtex   
@article{
 title = {On orbifolds with discrete torsion},
 type = {article},
 year = {1995},
 identifiers = {[object Object]},
 pages = {189-214},
 volume = {15},
 id = {f6b664d7-0ac4-38fd-be4f-f120ab230c06},
 created = {2015-10-09T12:01:04.000Z},
 file_attached = {false},
 profile_id = {d1bce6a1-9c90-3a61-97de-5f8e04623461},
 last_modified = {2017-03-09T18:40:54.774Z},
 read = {false},
 starred = {false},
 authored = {true},
 confirmed = {true},
 hidden = {false},
 citation_key = {Vafa:1994rv},
 source_type = {article},
 folder_uuids = {fde6f77d-ab70-4b94-bab1-cc26880d79b8},
 private_publication = {false},
 bibtype = {article},
 author = {Vafa, Cumrun and Witten, Edward},
 journal = {J. Geom. Phys.}
}
Downloads: 0